검색
Article Search

JMB Journal of Microbiolog and Biotechnology

OPEN ACCESS eISSN 0454-8124
pISSN 1225-6951
QR Code

Original Article

Kyungpook Mathematical Journal 2003; 43(1): 149-156

Published online March 23, 2003

Copyright © Kyungpook Mathematical Journal.

On One-point Connecti cations of Spaces

Mathematical Institute, University of Wroc law, pl. Grunwaldzki 2/4, 50-384 Wroc law, Poland

Abstract

A connected Hausdor space Y is called a one-point connecti cation of a space X if Y contains a copy of X as a dense subspace and Y X has exactly one point. A generalized linear graph means a connected subset of a linear graph. In a previous paper the subspaces of generalized graphs which have a one-point connecti cation are characterized by some conditions. In this note relations between these conditions are analyzed if X is embedded in a space belonging to a wider class than one of generalized graphs.

Keywords: component, connected, connecti cation, embedding, generalized linear graph, non-compact